Penetrance of schizophrenia-related disorders in multiplex families after correction for ascertainment

Levinson, DF, Mowry, BJ, Sharpe, L and Endicott, J (1996) Penetrance of schizophrenia-related disorders in multiplex families after correction for ascertainment. Genetic Epidemiology, 13 1: 11-21. doi:10.1002/(SICI)1098-2272(1996)13:1<11::AID-GEPI2>3.0.CO;2-9


Author Levinson, DF
Mowry, BJ
Sharpe, L
Endicott, J
Title Penetrance of schizophrenia-related disorders in multiplex families after correction for ascertainment
Journal name Genetic Epidemiology   Check publisher's open access policy
ISSN 0741-0395
Publication date 1996-01-01
Sub-type Article (original research)
DOI 10.1002/(SICI)1098-2272(1996)13:1<11::AID-GEPI2>3.0.CO;2-9
Volume 13
Issue 1
Start page 11
End page 21
Total pages 11
Language eng
Keyword schizophrenia
penetrance
ascertainment
genetic linkage
Genetic-Linkage
Roscommon Family
Diagnostic Interview
Complex Diseases
Relatives
Heterogeneity
Schedule
Spectrum
2-Locus
Models
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 12 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 12 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 13 Nov 2013, 23:18:40 EST by System User